Volume 16 (2009)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

An overview of abelian varieties in homotopy theory

Tyler Lawson

Geometry & Topology Monographs 16 (2009) 179–214

DOI: 10.2140/gtm.2009.16.179

arXiv: 0810.0507

Abstract

We give an overview of the theory of formal group laws in homotopy theory, leading to the connection with higher-dimensional abelian varieties and automorphic forms.

Keywords

abelian varieties, homotopy theory, formal group laws, automorphic forms

Mathematical Subject Classification

Primary: 55P42

Secondary: 55N34, 55P43

References
Publication

Received: 5 September 2008
Accepted: 13 October 2009
Published: 16 June 2009

Authors
Tyler Lawson
Department of Mathematics
University of Minnesota
Minneapolis, MN 55455
USA